On quadratic stochastic processes.
Aequationes mathematicae, Tome 21 (1980), pp. 192-199
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1980__21_182430,
author = {Kazimierz Nikodem},
title = {On quadratic stochastic processes.},
journal = {Aequationes mathematicae},
pages = {192--199},
year = {1980},
volume = {21},
zbl = {0468.60053},
url = {http://geodesic.mathdoc.fr/item/AM2_1980__21_182430/}
}
Kazimierz Nikodem. On quadratic stochastic processes.. Aequationes mathematicae, Tome 21 (1980), pp. 192-199. http://geodesic.mathdoc.fr/item/AM2_1980__21_182430/